Express Chemist Online Pharmacy
    Nuromol Tablets 12 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Nurofen > Nuromol Double Action Tablets 12
See Also: Nuromol

Nuromol Double Action Tablets 12

Nuromol Double Action Tablets 12
 
Click on image to enlarge


Price: £3.59 (incl VAT)
 
 
Price: £3.59 (incl VAT)    
 
 
Nuromol Double Action Tablets contain both Ibuprofen and Paracetamol to help relieve pain quickly and effectively.
  • 12 tablets.
  • Double action pain relief.
  • Ibuprofen 200mg and Paracetamol 500mg.
  • Suitable for use in adults aged 18 years and over.
Nuromol Double Action Tablets combine the pain-relieving properties of paracetamol and ibuprofen in a safe combination.

Paracetamol:
Relieves pain by blocking prostaglandins, these are produced in response to an injury or illness. It makes the body less aware of pain. It also reduces a high temperature.

Ibuprofen:
Relieves pain in the same way as paracetamol but also has an anti-inflammatory effect. This means that it helps relieve swelling. It also reduces a high temperature.

Nuromol Can be Used to Treat:
  • Headache and Migraine.
  • Period Pain.
  • Back Ache, Rheumatic and Muscular Pain.
  • Sore Throat, Fever, Cold and Flu Symptoms.
  • Dental Pain.
  • Pain of Non-Serious Arthritic Conditions.
Directions for Use:
For oral administration and short term use only. Take one tablet (or two if required), up to 3 time daily with food. Do not exceed 6 tablets in 24 hours and leave 6 hours between doses. Do not give to children under 18 years of age. If symptoms persist or worsen, consult your doctor. Do not take for more than 3 days.

Warnings:
Do not exceed the stated dose.
Keep all medicines out of the reach and sight of children.
Contains Paracetamol - Do not take with any other paracetamol-containing product.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.


Ingredients:
Ibuprofen 200 mg, Paracetamol 500 mg, Croscarmellose Sodium, Microcrystalline Cellulose, Colloidal Anhydrous Silica, Magnesium Stearate, Stearic Acid, Polyvinyl Alcohol, Titanium Dioxide, Talc, Macrogol, Potassium Aluminium Silicate (E555), Polysorbate.



Product code: 3592227     Price: £3.59 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Nurofen page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Nuromol Tablets 12 - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Jungle Formula
 Femarelle

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100







Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.